# SDR AALA202402065587

- Difficulty date: January 29, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 89,233 hours, 11,589 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CREW REPORTS SMOKE ODOR FUME EVENT WITHT THREE (CAUTION LIGHTS) IN THE CABIN, LAVATORIES, AND COCKPUT. AIRCRAFT AIR INTERRUPTED BACK AND LANDED SAFELY AT BCN WITHOUT FURTHER INCIDENT.    ACCOMPLISHED JOB CARD 72L00021001. NO ODOR OR FUMES NOTED.
